Header

UZH-Logo

Maintenance Infos

Bounds for cohomological deficiency functions of projective schemes over Artinian rings


Brodmann, M; Matteotti, C; Minh, N (2003). Bounds for cohomological deficiency functions of projective schemes over Artinian rings. Vietnam Journal of Mathematics, 31(1):71-113.

Abstract

Let $X$ be a projective scheme over an artinian commutative ring $R_0$ and let $\Cal{F}$ be a coherent sheaf of $\Cal{O}_X$-modules. We give bounds on the so called cohomological deficiency functions $\Delta^i_{X, \Cal{F}}$ and the cohomological postulation numbers $\nu^i_{X, \Cal{F}}$ of the pair $(X, \Cal{F}).$ As bounding invariants we use the "cohomology diagonal" $ \big( h^j_{X, \Cal{F}}(-j) \big)_{j\le i}$ at and below level $i$ and the $i$-th "cohomological Hilbert polynomial" $p^i_{X, \Cal{F}}$ of the pair $(X, \Cal{F}).$ Our bounds present themselves as a quantitative and extended version of the vanishing theorem of Severi\,--\,Enriques\,--\,Zariski\,--\,Serre.

Abstract

Let $X$ be a projective scheme over an artinian commutative ring $R_0$ and let $\Cal{F}$ be a coherent sheaf of $\Cal{O}_X$-modules. We give bounds on the so called cohomological deficiency functions $\Delta^i_{X, \Cal{F}}$ and the cohomological postulation numbers $\nu^i_{X, \Cal{F}}$ of the pair $(X, \Cal{F}).$ As bounding invariants we use the "cohomology diagonal" $ \big( h^j_{X, \Cal{F}}(-j) \big)_{j\le i}$ at and below level $i$ and the $i$-th "cohomological Hilbert polynomial" $p^i_{X, \Cal{F}}$ of the pair $(X, \Cal{F}).$ Our bounds present themselves as a quantitative and extended version of the vanishing theorem of Severi\,--\,Enriques\,--\,Zariski\,--\,Serre.

Statistics

Downloads

54 downloads since deposited on 27 May 2010
6 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2003
Deposited On:27 May 2010 08:47
Last Modified:12 Aug 2016 12:09
Publisher:Springer
ISSN:2305-221X
Official URL:http://www.math.ac.vn/publications/vjm/vjm_31/71.html

Download

Preview Icon on Download
Preview
Filetype: PDF (Preprint)
Size: 1MB

TrendTerms

TrendTerms displays relevant terms of the abstract of this publication and related documents on a map. The terms and their relations were extracted from ZORA using word statistics. Their timelines are taken from ZORA as well. The bubble size of a term is proportional to the number of documents where the term occurs. Red, orange, yellow and green colors are used for terms that occur in the current document; red indicates high interlinkedness of a term with other terms, orange, yellow and green decreasing interlinkedness. Blue is used for terms that have a relation with the terms in this document, but occur in other documents.
You can navigate and zoom the map. Mouse-hovering a term displays its timeline, clicking it yields the associated documents.

Author Collaborations